# SDR FDEA201903210696

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 84,153 hours, 19,601 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: ARG7755503
- Part serial: B4113
- Condition: Seized
- Location: Mlg
- Part time: 19,114 hours, 5,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHANGING THE NR 7 BRAKE FOUND THE BEARINGS SEIZED UP ON NR 7 MAIN TIRE. REMOVED AND REPLACED NR 7 MAIN LANDING GEAR TIRE ASSEMBLY.
